IJPAM: Volume 81, No. 3 (2012)
Department of Mathematics
Faculty of Natural Sciences
University of Hradec Králové
Rokitanského 62, 50003 Hradec Králové, CZECH REPUBLIC
Abstract. We will concentrate on properties of generalized repunits , where is any nonnegative integer and is any positive integer greater than 1. In this paper a new result on divisibility of generalized repunits is stated.
Received: July 19, 2012
AMS Subject Classification: 11A51, 11A07, 11Y11
Key Words and Phrases: recurrences, repunits, divisibility, congruences
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395